This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
Weakness pain burning sensation in arms hands legs feet
Hi, This originally started mid July while in UK I got a sore throat and cough which lasted about 6 weeks, then it went but sore throat and cough returned beginning September, a few days later I woke up in the night with such a tight chest and could not sleep. Since then I have had insomnia, chest pressure/tightness burning sensation, bloating, sickly feeling, fatigue and general weakness due to lack of sleep, dry mouth and white coated tongue. My doctor put it down to anxiety, as I was originally stressed about a family member in September when all this started. I have had a chest xray, exercise stress test and blood and urine tests. All normal except White cell count which was elevated my doctor said it was due to infection or inflammation, and he wants me to repeat the test in the new year. Thyroid was very slightly underactive but said it was nothing to worry about. Hormone tests showed that I am in menopause. By beginning of November all this symptoms continue, but I almost fainted at work which scared me, so I went to my doctor and he put me on antidepressant Avanza 30mg half tablet at night - the first night I took it I had severe diarrhea and weakness which I thought was due to the diarrhea, I took Avanza for 4 nights with continuing diarrhea so my doctor said to stop taking it. The lack of energy and weakness aching burning tingling sensations in my arms hands legs and feet have continued since then. My upper back also aches and has a burning sensation and my chest although thes pressure eases from time to time also feels weak at times almost as though I would stop breathing. After two days of stopping taking Avanza I took Endep 50mg for 2 nights but the extreme dry mouth made me stop taking then, I also got really bad aching arms and legs feet and hands, which has subsided since stopping Endep, but still there. My doctor is putting all this down to anxiety and possibly menopause symptoms. However I am afraid that he may have missed something and getting a bit scared at to these symptoms. Can you please help.
your problems match mine totally; I am having all these troubles since 2006. For me it has to be an infection. Antibiotics like penicillines and tetracyclines are partially effective, but not curative after 5 months of therapy. Did you have contacts with South-Central America?
Let me know please; good luck.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.